1 22
ID 11481
JaLCDOI
Sort Key
2
FullText URL
Author
Abstract
An elementary proof of permanence for a simple mathematical model proposed by Nowak and Bangham. In many papers, permanence property is proved by theorems established by the general theory of dynamical system. In this paper, we present an elementary proof only using differential inequalities and the theory of linear differential equations with constant coefficients.
Keywords
Permanence
dynamical system
pathogen
Publication Title
岡山大学環境理工学部研究報告
Published Date
2005-02-28
Volume
volume10
Issue
issue1
Publisher
岡山大学環境理工学部
Publisher Alternative
Faculty of Environmental Science and Technology, Okayama University
Start Page
9
End Page
11
ISSN
1341-9099
NCID
AN10529213
Content Type
Departmental Bulletin Paper
OAI-PMH Set
岡山大学
language
英語
File Version
publisher
NAID
Eprints Journal Name
fest